MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152CM) 0.41 ML, SMALLBORE EXT SET W/CHEMOCLAVE®, SPIROS® W/RED CAP, CLAMP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152CM) 0.41 ML, SMALLBORE EXT SET W/CHEMOCLAVE®, SPIROS® W/RED CAP, CLAMP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH3147
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for evaluation.The investigation is pending.The device history report will be reviewed.
 
Event or Problem Description
The event occurred on an unspecified day in august 2025 in the hospital involving a 60" (152cm) 0.41 ml, smallbore ext set w/chemoclave®, spiros® w/red cap, clamp where it was reported that the tubing was leaking chemo somewhere near the spiros.There was patient involvement but no report of harm.
 
Additional Manufacturer Narrative
The complaint record was voided due to duplicate of existing complaint record.This mfr mdr report# 9617594-2025-01977 is a duplicate of mfr mdr report# 9617594-2025-01910.Please consider this report, 9617594-2025-01977, void.

Brand Name
60" (152CM) 0.41 ML, SMALLBORE EXT SET W/CHEMOCLAVE®, SPIROS® W/RED CAP, CLAMP
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23285466
Report Number9617594-2025-01977
Device Sequence Number15692405
Product Code ONB
UDI-Device Identifier00840619033941
UDI-Public(01)00840619033941(17)300601(10)14459371
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH3147
Device Lot Number14459371
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SPIROS, MFR UNK.; UNSPECIFIED CHEMOTHERAPY, MFR UNK.
Patient SexUnknown